On a coupled problem between the plate equation and the membrane equation on polygons
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 1 (1992) no. 2, p. 187-209
@article{AFST_1992_6_1_2_187_0,
     author = {Maghnouji, Abderrahman and Nicaise, Serge},
     title = {On a coupled problem between the plate equation and the membrane equation on polygons},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 1},
     number = {2},
     year = {1992},
     pages = {187-209},
     zbl = {0794.35046},
     mrnumber = {1202071},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1992_6_1_2_187_0}
}
Maghnouji, Abderrahman; Nicaise, Serge. On a coupled problem between the plate equation and the membrane equation on polygons. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 1 (1992) no. 2, pp. 187-209. http://www.numdam.org/item/AFST_1992_6_1_2_187_0/

[1] Blum (H.) and Rannacher (R.) .- On the boundary value problem of the biharmonic operator on domains with angular corners, Math. Meth. in the Appl. Sc., 2 (1980) pp. 556-581. | MR 595625 | Zbl 0445.35023

[2] Dauge (M.) .- Elliptic boundary value problems in corner domains. Smoothness and asymptotics of solutions, L.N. in Math., 1341, Springer-Verlag (1988). | MR 961439 | Zbl 0668.35001

[3] Dauge (M.) and Nicaise (S.) . - Oblique derivative and interface problems on polygonal domains and networks, Comm. in P.D.E., 14 (1989) pp. 1147-1192. | MR 1017069 | Zbl 0727.35037

[4] Grisvard (P.) . - Elliptic problems in nonsmooth domains, Monographs and Studies in Mathematics 21, Pitman, Boston (1985). | MR 775683 | Zbl 0695.35060

[5] Kato (T.) .- Perturbation theory for linear operators, Springer-Verlag (1966). | MR 203473 | Zbl 0148.12601

[6] Kondratiev (V.A.) . - Boundary value problems for elliptic equations in domains with conical or angular points, Trans. Moscow Math. Soc., 16 (1967) pp. 227-313. | MR 226187 | Zbl 0194.13405

[7] Maz'Ya (V.G. ) andPlamenevskii (B.A.) .- Estimates in Lp and in Hölder classes and the Miranda-Agmon maximum principle for solutions of elliptic boundary value problems in domains with singular points on the boundary, A.M.S. Trans. (2), 123 ( 1984) pp. 1-56. | Zbl 0554.35035

[8] Nečas (J.) . - Les méthodes directes en théorie des équations elliptiques, Masson, Paris (1967). | MR 227584

[9] Nicaise (S.) .- Problèmes aux limites sur les réseaux deux dimensionnels polygonaux topologiques, J. Math. Pures et Appl., 67 (1988) pp. 93-103.

[10] Nicaise (S.) . - Polygonal interface problems - Higher regularity results, Comm. in P.D.E., 15 (1990) pp. 1475-1508. | MR 1077475 | Zbl 0731.35030

[11] Nicaise (S.) .- Differential equations in Hilbert spaces and applications to boundary value problems in nonsmooth domains, Journ. of Functional Analysis, 96 (1991) pp. 195-218. | MR 1101257 | Zbl 0725.34066

[12] Nicaise (S.) . - Polygonal interface problems for the biharmonic operator, Pub. IRMA, Lille, 23, n° XI (1991). | MR 1077475 | Zbl 0731.35030